# SDR 98ZZZM496

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20453
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT PATH INOP.  REPAIRED BROKEN WIRE UNDER SEAT 2ABC.  (M)
